# SDR DLM88001048

- Difficulty date: May 29, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 20,911 hours, 16,398 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TUS, HAD MASTER CAUTION AND AUTO 1 AMBER INOP LIGHT ON PRESS CONTROLLER.  PERFORMED PRESSURIZATION SYSTEM TEST PER M/M, NO FAULTS NOTED.
